On likelihood robustness

Rozanov YA (1976). On likelihood robustness. Applied Mathematics & Optimization 3 (4): 377-382. DOI:10.1007/BF01448188.

Full text not available from this repository.
Item Type: Article
Research Programs: Resources and Environment Area (REN)
Depositing User: Romeo Molina
Date Deposited: 12 Apr 2016 10:00
Last Modified: 12 Apr 2016 10:00
URI: http://pure.iiasa.ac.at/12662

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313